# SDR DALA2016032902411

- Difficulty date: March 28, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 63,633 hours, 45,483 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LOWER SKIN OF RT GEARED TAB AT HORIZONTAL STABILIZER.  LOWER SKIN OF RT GEARED TAB AT HORIZONTAL STABILIZER WAS REPAIRED IAW SRM AND 1031 CARD 2000-8149-04.
